# SDR SA07068

- Difficulty date: October 19, 2007
- Submitted: October 23, 2007
- Operation: Air carrier
- Aircraft: N700UW
- Make and model: Airbus A319-112
- Aircraft serial: 0885
- System (JASC): 3350 · Emergency Lighting
- Part: Deu
- Part number: Z040H0005110
- Condition: Faulty
- Location: Emergency Lights
- Part time: 26,991 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PIT - THE EMERGENCY EXIT LIGHTS ON EMERGENCY EXIT DOORS 2L & 2R WERE FOUND INOPERATIVE.  MAINTENANCE REPLACED DEU B (FIN 300RH5).  OPERATIONALLY CHECKS OK.
